MathSciNet Relay Station
MathSciNet bibliographic data
MR833411 30C60
Gehring, F. W.; Martio, O. Quasiextremal distance domains and extension of quasiconformal mappings. J. Analyse Math. 45 (1985), 181–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement